# SDR SWAA2021042660341

- Difficulty date: March 31, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CARGO LOWER DOOR CUT OUT AFT CONNER SCUFF PLATE IS CRACK RECIEVED SERVICEABLE REPAIRED AFT CONNER SCUFF PLATE PO# 1713374 AS PER B737 SRM 5330152R1 REPAIR 1. JL WELDING INC.
